Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Vanishing structure set of Haken 3-manifolds
Authors: Roushon, S.
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Mathematische Annalen
Volume: 318
Start Page: 609
End Page: 620
Document Type: Article
ID: 136905.0
Algebraic K-theory of pure braid groups
Authors: Roushon, S.; Farrell, F.; Aravinda, C. S.
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Asian Journal of Mathematics
Volume: 4
Start Page: 337
End Page: 343
Document Type: Article
ID: 136906.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.